Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
AFI

PLZZ HELP DAN!!

Recommended Posts

Am I allergic to BP??? So far i've only applied Bp 3 times for the last day and a half (morning and night). At first my face had become severely red and burns all over. Now since i've stopped application, it has taking on a really dark tan look and looks really crusty and feels tight, like i killed the top layer of my skin. I did not apply too much i applied the bare minimum because my skin is sensitive. I moisturize and follow the regimen to a T. The moisturizer just makes my skin burn horribly. This is the second time thsi has happened (i tried the regimen a month ago but had to stop because of these same side effects) This is not normal dryness or redness or irratation thsi is severe burn. Is it possible that i'm allergic to bp???? Or could it be that i just am alergic to dans bp?????? I say this becasue a year ago i also did the regimen for the first time, i used on the spot and even though i flaked a lot the burning was minimal and redness wasn't bad at all, lets just say the regimen was tolerable with on the spot, but dans bp even at the smallest amount is giving me severe chemical burn (i'm not exagerating). I'm stopping the regimen for a few days so i can heal then gonna go at it again unless someone has a clue about this.Is it Dans bp or did i just become allergic to bp over this lst year and can't use it????? THx for the help

Share this post


Link to post
Share on other sites

You could be sensitive to any ingredient in any product. If on-the-spot worked for you before, I'd go back to that. Burnt skin that is really dark and crusty sounds bad. Immediately stop the regimen altogether until your skin gets back to normal. See a physician if you are concerned as well.

-Dan

Share this post


Link to post
Share on other sites

Do stop using benzoyl peroxide in any form immediately, just in case it is an allergy. For the time being, just cleanse your face morning and evening with your gentle cleansing bar (no active ingredients of any acne product in it for now) You can always walk into the pharmacists place and ask them what you are seeing, or of course, see your doctor. But until that heals, I wouldn't use anything to treat that acne, just cleanse the skin with a GENTLE cleanser minimally. After you've healed up, then look at other acne treatments withOUT the BP .... unless your doc or pharmacist says "try again" I would not. Allergic reactions generally only get stronger, not weaker. You might find AFTER YOU"VE HEALED that maybe SA and a good GA might get you close enough to clear without any BP. But until you heal, don't try new products. Sorry about your reaction sad.gif

PS: Which moisturizer was it? It would be nice if you could use one to help the healing, but I hate to say to use one if it might not be gentle enough.

Share this post


Link to post
Share on other sites

Well i'm definetly never using BP ever again, my face hurts so bad right now, like almost crying pain. I can't eat my skin is so tight it won't let me chew, and when i tried to laugh i couldn't open my mouth like my jaw was bound shut. I can't talk right, i have to mumble. This is so horrible.

Share this post


Link to post
Share on other sites

go see a doctor. it sounds like you might be having an allergic reaction.

out of curiosity, how much bp did you apply? It is vital that you only use a small amount when you start. If you used the full amount, your reaction is not a surprise.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×